Children's Zyrtec 24 Hour Allergy Relief Syrup - Bubble Gum - Cetirizine - 4 fl oz
Children's Zyrtec 24 Hour Allergy Relief Syrup - Bubble Gum - Cetirizine - 4 fl oz
Children's Zyrtec 24 Hour Allergy Relief Syrup - Bubble Gum - Cetirizine - 4 fl oz
Children's Zyrtec 24 Hour Allergy Relief Syrup - Bubble Gum - Cetirizine - 4 fl oz
Children's Zyrtec 24 Hour Allergy Relief Syrup - Bubble Gum - Cetirizine - 4 fl oz
T

Children's Zyrtec 24 Hour Allergy Relief Syrup - Bubble Gum - Cetirizine - 4 fl oz

Regular price $10.99 $0.00 Unit price per

Specifications
Suggested Age: 4 Years and Up
Health Facts: Contains Antihistamine
Product Warning: Consult a doctor if you have glaucoma, consult a doctor if you have stomach problems, consult a doctor if you are pregnant or nursing, consult a doctor if you have diabetes, ask a doctor if taking drugs with pseudoephedrine, consult a doctor if taking prescription drugs, consult a doctor if you have a breathing problem, consult a doctor if you have high blood pressure, consult a doctor if you have urination issues
Product Form: Liquid
Primary Active Ingredient: Cetirizine
Package Quantity: 1
Features: 24 Hour Relief, Calming
TCIN: 17444299
UPC: 300450205049
Item Number (DPCI): 094-04-0089
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Description
Children's ZYRTEC® Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children's allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children's ZYRTEC® provides consistently powerful relief for your kids' allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children's ZYRTEC® Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.
Dye-Free
A product that either makes an unqualified on-pack statement indicating that it does not contain dye, or carries an unqualified on-pack statement such as "no dyes" or "dye-free."
See how we make shopping for wellness even easier.
Learn more about our wellness icons
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.